# SDR CKSA96234

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND RIGHT HAND NOSE TUNNEL PUNCTURED IN PRESSURE WEB AT FS 12.  CUT DAMAGED AREA OUT, REPAIRED IAW SRM 53-2-1 FIGURE 7.  C-4 CHECK WORK CARD NR 3006, NON-ROUTINE TASK CARD NR 88102.
